# SDR YENA2025082200861

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 7,547 hours, 3,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Obstructed
- Location: Zone 800 Slide
- Part time: 7,547 hours, 3,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 1326, MBJ-FLL. DURING REMOVAL OF THE OFF WING SLIDE FOUND THE VALVE PIN HOLE IS PARTIALLY BLOCKED. MAKE IT IMPOSSIBLE TO INSTALL THE SAFET PIN ; ACCOMPLISHED CONTROLLED SLIDE DEPLOYMENT REF BD 500-J25-63-00-00AAA- R/H OVERWING.R/R R/H OVERWING SLIDE PACK SCREWS IAW AMP J25-63-02. ISSUE RESOLVED A/C READY FOR FLIGHT.
